# SDR SWAA2021122349968

- Difficulty date: December 3, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 59,271 hours, 35,159 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242VF
- Condition: Delaminated
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 242VF DELAMINATED ; / [01] CLEANED AND PREPARED FOR REPAIR FIBERGLASS AT ;FLOOR PANEL 242VF AS PER B737-700 SRM 53-00-50-2R-7; [02] VERIFIED CLEANING AND OK TO INSTALL REPAIR.; [03] REPAIRED DELAMINATION ; AT FLOOR PANEL 242VF AS PER B737-700 SRM 53-00-50-2R-7; [04] VERIFIED COMPLETED; [05] CLEANED; PREPARED FOR REPAIR THE FIBERGLASS; REPAIRED AT FLOOR PANEL 242VF AS PER B737-700 SRM 53-00-50-2R-7 MATERIAL USED PO;1711677PO;1150387 PO;1713932
